1mg, best e pharmacy in India

SATRON PLUS 4MG/500MG TABLET

Tablet
MRP: Rs. 47.50 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for SATRON PLUS

Ondansetron(4 mg),Paracetamol(500 mg)

food interaction for SATRON PLUS

alcohol interaction for SATRON PLUS

pregnancy interaction for SATRON PLUS

lactation interaction for SATRON PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Satron plus 4mg/500mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Satron plus 4mg/500mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Satron plus 4mg/500mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for SATRON PLUS

Ondansetron(4 mg)

Uses

Ondansetron is used in vomiting.

How it works

Ondansetron inhibits the action of serotonin, a chemical that can trigger nausea and vomiting.

Common side effects

Itching, Blurred vision, Constipation, Headache, Weakness, Skin rash, Chills, Drowsiness, Urticaria, Fatigue
Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for SATRON PLUS

1 Substitutes
Sorted By
RelevancePrice

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for SATRON PLUS

  • Take Ondansetron 30 minutes before your food.
  • If you vomit within 30 minutes after taking the Ondansetron, take the same amount again. If vomiting continues, check with your doctor.
  • If Ondansetron is used for a short duration, for e.g. 6 -10 days, the risk of side-effects is minimal (well-tolerated).
  • You can use oral disintegrating film/strip (medicated strip that dissolves when comes in contact with a wet surface) form of the Ondansetron if you are nauseous to swallow a tablet or capsule.
  • If you are using Ondansetron in the form of oral disintegrating film/strip:
    • Make sure your hands are dry.
    • Immediately place the film/strip on the top of the tongue.
    • The film/strip will dissolve in seconds and you can swallow it with your saliva.
    • You do not need to drink water or other liquids to swallow the film/strip.

Frequently asked questions for SATRON PLUS

Ondansetron

Q.What is Emset/ondem/Vomikind/Zafran/ Ranidom used for?
Emset/Ondem/Vomikind/Zafran are some of the brand names of ondansetron, which is used to treat nausea and vomiting. Ranidom is a brand containing the active ingredient Esomeprazole, which is used to treat acidity

Q.Can I take ondansetron for nausea/vomiting/stomach flu/food poisoning/motion sickness/diarrhea/pain?
Ondansetron can be taken for nausea, vomiting or motion sickness if prescribed by your doctor. It is not used to treat food poisoning, pain or stomach flu

Q.Can I take ondansetron with Tylenol/Pepto bismol/azithromycin/ xanax/ vicodin/ oxycodone/ hydrocodone?
There is no evidence of interaction of ondansetron with Tylenol (paracetamol)/Pepto bismol (bismuth salicylate)/azithromycin/ Xanax (alprazolam)/ Vicodin (aspirin and hydrocodone)/oxycodone/hydrocodone. However, please consult your doctor before use

Q.Can ondansetron make you sleepy?
Ondansetron may cause sleepiness/dizziness. If you notice such symptoms, please consult your doctor

Q.Does ondansetron contain acetaminophen/aspirin/penicillin?
No. Ondansetron is by itself a chemical compound. It does not contain acetaminophen, aspirin or penicillin

Q.Is ondansetron antibiotic/anti-histaminic/sulfa drug?
No. Ondansetron is not an anti-biotic, sulfa drug or an anti-histaminic. It is an anti-emetic drug used to treat nausea and vomiting

Q.Is Emeset safe for infants/toddlers?
Emeset should not be used in infants/toddlers unless prescribed by the doctor

Q.Is Ondansetron an OTC drug?
No. Ondansetron is a prescription drug. It is not available over the counter

Q.Is ondansetron a controlled substance?
No. Ondansetron is not a controlled substance.

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Articles


Content on this page was last updated on 29 August, 2014, by Dr. Varun Gupta (MD Pharmacology)